# SDR 06FDEA2121

- Difficulty date: May 31, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 12,394 hours, 6,675 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP BETWEEN FLOORBEAM 24 AND 25 THRUST FITTING JUST I/B OF SEAT TRACK 4L HAS CORROSION AROUND FLOORBOARD NUT PLATE REF N00154.  REPLACED THRUST BRACKET IAW A300-600 SRM 51-72-10.
